# SDR SIMA201107601

- Difficulty date: March 10, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 21,875 hours, 18,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4417 DURING CLIMB THROUGH AT FLIGHT LEVEL 190-2000 IN MODERATE TURBURLANCE THE CREW REPORTED, BEGAN TO SMELL A STRONG ELECTRICAL BURNING ODOR LASTING ABOUT 1 MINUTE.  THE CREW COULD NOT ISOLATE IT BUT SOMETHING WAS THERE.  ICE PROTECTION WAS NOT ON.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MAINTENANCE COULD NOT ISOLATE ANY ODOR ALL CIRCUIT BREAKERS CHECKS WERE OK.  NO NEW CMC MESSAGES, ALL SYSTEMS OK.  INSPECTED IAW EMB WM 20-10-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT OK FOR SERVICE AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
